# SDR CA150929010

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 7510700901
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VHF COM UNIT FAILED.  MORE INFORMATION REQUESTED.
